# SDR UPS07M50302

- Difficulty date: May 21, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO THRU STATION 1661, LONGERON R48 FOUND WITH CORROSION AS MARKED.  CORROSION REMOVED FOUND EXCEEDS PER SRM 53-00-01V.1R.38.  REPAIR ANGLES FAB AND FASTENER HOLES PICK UP PER EN1355-07.  REP ANGLES 02EA AND REWORK AREA REPROTECTED AND PAINT TOUCH UP PER SRM 51-21-01V.2R.38.  REPAIR ANGLES 02 EA INSTALLED AS PER EN1355-07.
